Results 1 to 2 of 2
4 days off Subutex- question!
  1. #1
    Jadazio is offline New Member
    Join Date
    Oct 2013
    Posts
    1

    Default 4 days off Subutex- question!

    I have been on subutex for almost 4 years, starting at 16 mg tapered down to 1mg. I have a month off, so I decided to jump off as opposed to tapering lower. I'm on day 4 with no sub, and it's not bad at all. I am taking clonidine, Valium, and muscle relaxers to help with the symptoms. I feel yucky of course, but nothing like withdrawal from other substances, which was absolute hell. So here's my question- is this gonna get worse? I know subutex has a long half life, and I have read that days 4-9 can be the worst. Am I going to start feeling more severe withdrawal? Also, I'm a little concerned about the Valium (10 mg pills which I broke in halves). I've never taken benzos before, but i knew i needed it to get through this after reading other people's experiences. this is what ive taken- On day 1, I took 10 mg. on day two I took 25 mg, day three 25 mg, and today 10 mg so far. How much is appropriate to be taking to help me with withdrawal? How long should I continue taking it- a week? Two? A month? And how do I get myself off it once I feel ready to be totally medicine free? Do I taper that too?

    I'm worried that the worst is yet to come, but I hope I am wrong. If anyone could give me some advice or personal experience, it would be greatly appreciated!

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi, congrats on getting free of Subutex! Ive been on it since 2006 so I can totally relate. You could do a rather quick taper from 1 mg, but if you'd rather go CT then more power to ya. I would say yes, the wd's will get a bit worse. How bad, I'm not sure. What are your symptoms now? As far as Valium, please be careful. Seems like you're taking a very high dose every day. In my opinion, I would take much less. Benzos can be helpful while in WD, but are highly addictive after a short period of time. Only take a small dose if absolutely necessary. You can probably avoid having to taper the Valium if you only take very little for like a week or so. Some other members will drop in to help you as well. I wish you the best!

Similar Threads

  1. 6 days off 3.5 mgs of subutex
    By Dobieman in forum Prescription Drug Addiction
    Replies: 96
    Last Post: 07-16-2018, 07:11 PM
  2. Replies: 12
    Last Post: 12-14-2016, 08:45 AM
  3. Subutex for 6 days for opiate withdrawal
    By Jaimekay88 in forum Featured Conditions
    Replies: 3
    Last Post: 12-14-2013, 10:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22